A modified labeling theory approach to mental disorders

An empirical assessment

B. G. Link, E. Struening, F.T. Cullen, Patrick Shrout, Bruce P. Dohrenwend

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)400-423
JournalAmerican Sociological Review
Volume54
Issue number3
StatePublished - Jun 1989

Cite this

Link, B. G., Struening, E., Cullen, F. T., Shrout, P., & Dohrenwend, B. P. (1989). A modified labeling theory approach to mental disorders: An empirical assessment. American Sociological Review, 54(3), 400-423.

A modified labeling theory approach to mental disorders : An empirical assessment. / Link, B. G.; Struening, E.; Cullen, F.T.; Shrout, Patrick; Dohrenwend, Bruce P.

In: American Sociological Review, Vol. 54, No. 3, 06.1989, p. 400-423.

Research output: Contribution to journalArticle

Link, BG, Struening, E, Cullen, FT, Shrout, P & Dohrenwend, BP 1989, 'A modified labeling theory approach to mental disorders: An empirical assessment', American Sociological Review, vol. 54, no. 3, pp. 400-423.
Link, B. G. ; Struening, E. ; Cullen, F.T. ; Shrout, Patrick ; Dohrenwend, Bruce P. / A modified labeling theory approach to mental disorders : An empirical assessment. In: American Sociological Review. 1989 ; Vol. 54, No. 3. pp. 400-423.
@article{15f718eeeaa1480887a56d598244620b,
title = "A modified labeling theory approach to mental disorders: An empirical assessment",
author = "Link, {B. G.} and E. Struening and F.T. Cullen and Patrick Shrout and Dohrenwend, {Bruce P.}",
year = "1989",
month = "6",
language = "English",
volume = "54",
pages = "400--423",
journal = "American Sociological Review",
issn = "0003-1224",
publisher = "American Sociological Association",
number = "3",

}

TY - JOUR

T1 - A modified labeling theory approach to mental disorders

T2 - An empirical assessment

AU - Link, B. G.

AU - Struening, E.

AU - Cullen, F.T.

AU - Shrout, Patrick

AU - Dohrenwend, Bruce P.

PY - 1989/6

Y1 - 1989/6

M3 - Article

VL - 54

SP - 400

EP - 423

JO - American Sociological Review

JF - American Sociological Review

SN - 0003-1224

IS - 3

ER -